Linear combinations of logarithmic derivatives of entire functions with applications to differential equations.
J. Miles and J. Rossi
Source: Pacific J. Math. Volume 174, Number 1 (1996), 195-214.
First Page: Show Hide
Links and Identifiers
 S. Bank and I. Laine, On the oscillation theory of f" + Af = 0 where A is entire, Trans. Amer. Math. Soc, 273 (1982), 351-363.
 S. Bank and J. Langley, Oscillation theory of higher order linear differentialequa- tions with entire coefficients. Complex Variables, 16 (1991), 163-175.
 P. Barry, Some theorems related to the cosp theorem, Proc. London Math. Soc. (3), 21 (1970), 344-360.
 M. Cartwright, Integral Functions, Cambridge University Press, 1956.
Mathematical Reviews (MathSciNet): MR17:1067c
 D. Drasin and D. Shea, Convolution inequalities, regular variation and exceptional sets, J. Analyse Math., 29 (1976), 232-293.
 W. Fuchs, Proof of a conjecture of G. Polya concerning gap series, 111. J. Math., 7 (1963), 661-667.
 W. Hayman, Meromorphic Functions, Oxford at the Clarendon Press, 1964.
Mathematical Reviews (MathSciNet): MR29:1337
 S. Hellerstein, J. Miles, and J. Rossi, On the growth of solutions of f"+gf+hf= 0, Trans. Amer. Math. Soc, 324 (1991), 693-706.
 S. Hellerstein, J. Miles, and J. Rossi, On the growth of solutions of certain linear differential equations, Ann. Acad. Sci. Fenn., 17 (1992), 343-365.
 J. Langley, Some oscillation theorems for higher order linear differential equations with entire coefficients of small growth, Results in Math., 20 (1991), 517-529.
 J. Rossi, Second order differential equations with transcendental coefficients, Proc. Amer. Math. Soc, 97 (1986), 61-66.
 L.-C. Shen, Solution to a problem of S. Bank regardingthe exponent of convergence of the solutions of a differential equation f" + Af --0, Kexue Tongbao, 30 (1985), 1581-1585.